Author of the publication

Intrusive uncertainty quantification for hyperbolic-elliptic systems governing two-phase flow in heterogeneous porous media

, , and . Computational geosciences, 21 (4): 807-832 (2017)
DOI: 10.1007/s10596-017-9662-z

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

No persons found for author name Kroeker, Ilja
add a person with the name Kroeker, Ilja
 

Other publications of authors with the same name